december 2023 Monotonicity of three kinds of functions involving the Gaussian hypergeometric function
Zhong-Xuan Mao, Jing-Feng Tian
Bull. Belg. Math. Soc. Simon Stevin 30(4): 532-547 (december 2023). DOI: 10.36045/j.bbms.230913

Abstract

Using monotonicity rules, we establish the monotonicity of three kinds of functions involving the Gaussian hypergeometric function. This refines some existing results. We also present some bounds for the zero-balance Gaussian hypergeometric function.

Citation

Download Citation

Zhong-Xuan Mao. Jing-Feng Tian. "Monotonicity of three kinds of functions involving the Gaussian hypergeometric function." Bull. Belg. Math. Soc. Simon Stevin 30 (4) 532 - 547, december 2023. https://doi.org/10.36045/j.bbms.230913

Information

Published: december 2023
First available in Project Euclid: 31 December 2023

Digital Object Identifier: 10.36045/j.bbms.230913

Subjects:
Primary: 26A48 , 33C05

Keywords: filter‎ , Gaussian hypergeometric function , monotonicity rules , Power series

Rights: Copyright © 2023 The Belgian Mathematical Society

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.30 • No. 4 • december 2023
Back to Top